# SDR 08FDEA00681

- Difficulty date: March 3, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A5735003900000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING VENT TANK PANEL 650 LB, HAS FRETTING AT THE INTERIOR FASTENER HOLES.  CLEANED FRETTING AROUND THE FASTENER HOLES; CHECKED LIMITS AND FOUND TO BE OUT OF LIMITS IAW A310-300 SRM 57-20-16; PAGE 108; FIG 103.  REPLACED WITH NEW PART A5735003900000 PO 610289.1.  INSTALLED ON JOB CARD 46S5109CP.
